Volume 52, Number 5, September–October 2018
|Page(s)||2109 - 2132|
|Published online||25 January 2019|
Optimal partial transport problem with Lagrangian costs
Institut de recherche XLIM-DMI, UMR-CNRS 6172, Faculté des Sciences et Techniques, Université de Limoges, France .
2 Department of Mathematics, Quy Nhon University, Vietnam .
* Corresponding author: firstname.lastname@example.org
Accepted: 7 January 2018
We introduce a dual dynamical formulation for the optimal partial transport problem with Lagrangian costs based on a constrained Hamilton–Jacobi equation. Optimality condition is given that takes the form of a system of PDEs in some way similar to constrained mean field games. The equivalent formulations are then used to give numerical approximations to the optimal partial transport problem via augmented Lagrangian methods. One of advantages is that the approach requires only values of L and does not need to evaluate cL(x, y), for each pair of endpoints x and y, which comes from a variational problem. This method also provides at the same time active submeasures and the associated optimal transportation.
Key words: Optimal transport / optimal partial transport / Fenchel–Rockafellar duality / augmented Lagrangian method
© The authors. Published by EDP Sciences, SMAI 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.